Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Diabetic,aphthous mouth ulcer since a month,unable to eat,burning

Iam diabetic. I am suffering witgh apthous mouth since a month, not able to eat food dcue to burning. I used Riboflavin and B-Complex tabs but no use. Kindly suggest.
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
The aphthous ulcers can be caused by physical trauma, stress, lack of sleep, sudden weight loss, food allergiesdue to decreased immunity,and deficiencies in vitamin B12, iron, and folic acid and even fungal due to candid infections.
Since you have taken B-complex if the ulcers are due to the deficiency they should improve.
I would suggest you to continue B-complex with folic acid and locally apply Stomela gel or Orasep -OS locally to the ulcersin the mouth.
If it does not improve in 2-3 days please consult your physician and get treated.
Answered: Sat, 17 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor